# SDR RRXA99126

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Contaminated
- Location: Lt & Rt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, AIRSPEED WENT TO 60 KT AND STANDBY FLAGS IN BOTH AIRSPEED INDICATORS AND F/O'S ALTIMETER.  REGAINED AIRSPEED INDICATOR JUST BEFORE LANDING.  PURGED SYSTEM WITH NITROGEN AND PERFORMED OPERATIONAL LEAK CHECK WITH PITOT STATIC RAMP TESTER WITH NO DEFECTS NOTED.
